# SDR DL757081780

- Difficulty date: December 23, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 66,821 hours, 30,468 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SPAR UPPER CHORD OVER SIZED HOLES FROM FACTORY.  CLEANED HOLE NDT, INSTALLED OVERSIZED FASTENERS.
